Mosaic Labyrinths and Uniform Structures
Mathematica balkanica, Tome 19 (2005) no. 1-2, p. 215
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2005_19_1-2_a22,
author = {Biljana Stamatovic and Sinisa Stamatovic},
title = {Mosaic {Labyrinths} and {Uniform} {Structures}},
journal = {Mathematica balkanica},
pages = {215},
year = {2005},
volume = {19},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2005_19_1-2_a22/}
}
Biljana Stamatovic; Sinisa Stamatovic. Mosaic Labyrinths and Uniform Structures. Mathematica balkanica, Tome 19 (2005) no. 1-2, p. 215. http://geodesic.mathdoc.fr/item/MABA_2005_19_1-2_a22/